# SDR MASA2020121410653

- Difficulty date: December 17, 2020
- Submitted: December 17, 2020
- Operation: General aviation
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 39,375 hours, 32,000 cycles
- System (JASC): 5240 · Service Doors
- Part: Bumper
- Condition: Damaged
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR WN OPEN.  REPLACED AND ADJUSTED DOOR BUMPER.
